# SDR AALA202410219527

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 31,528 hours, 12,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CREW/ PASSENGER DOOR DAMPER IN YELLOW BAND, REQUIRES SERVICING. SERVICED L1 CREW/ PASSENGER DOOR DAMPER TO GREEN BAND PER AMM 52-10-00.
